It's incredible how many of us share the same "rare" side effects. If only I had researched before I took Fosamax a second time! Took just one weekly tablet as directed, and felt so ill, sick to my stomach and achey. I returned to doctor (a "specialist"); she implied I "probably imagined" the connection to the medication, & told me to try it again. Like a fool, I took it 3 more weeks, each time the pain in my groin area, left hip, foot, & ESPECIALLY MY LEFT THIGH, grew worse. By the end of week three, I had missed two classes, and had to release students early on other occasions. Further, the pain meds I was already taking for chronic low back pain were ineffective in easing what I refer to as my FA (Fosamax Agony). My stomach upset continued, too, my gut making noises I didn't know we're possible. I stopped taking the Fosamax: my doctor was outraged, her final words to me—she didn't care if she ever saw me again!

As I recover very slowly, I suddenly notice my hair falling out as if my comb were a razor! I have great vision but needed a magnifying glass to read the information written in 4 font stuffed into the med box. Along with pages of side effects, the company notes, Fosamax can cause "baldness"! The long list probably protects Merk from lawsuits. However, we are all VICTIMS of this TOXIC DRUG, and we MUST ACT!

I urge all who are able to complain to the FDA, Consumer Protection groups, Consumer Reports, caring politicians—a few still exist—to get this dangerous medication off the market. Only if we unite & make ourselves heard can we prevent the pharmaceutical companies from marketing such dangerous meds to doctors. My heart goes out to all with osteoporosis. It's my hope that together we can protect others from suffering the heinous effects of Fosamax, and push for new, EFFECTIVE & SAFE treatment/s for this awful disease. Thanks to any willing to respond to this plea for ACTION!

Leave a Reply

Your email address will not be published. Required fields are marked *